MathSciNet Relay Station
MathSciNet bibliographic data
MR381323 (52 #2220) 65L10
Allen, Richard C., Jr.; Wing, G. Milton An invariant imbedding algorithm for the solution of inhomogeneous linear two-point boundary value problems. J. Computational Phys. 14 (1974), 40–58.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement